# SDR AALA20110815TUL03

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 60,727 hours, 25,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR AFT UPPER OUTER SKIN AT NUMBER 1 BEAM HAS DEEP TOOLING MARKS FROM PREVIOUS REPAIR. RE-WORKED DENTED AREA. DYE CHECKED AND FOUND NO CRACK INDICATIONS.  FABRICATED AND INSTALLED INTERNAL REPAIR DOUBLER FROM .025" 7075-T6 MATERIAL PER BOEING DOCUMENT: SG09530001.
